New Oscillation Results for a Nonlinear Generalization of Euler Differential Equation

Document Type : Original Scientific Paper


Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, I. R. Iran


‎‎‎‎In the present work the oscillatory behavior of the solutions of a nonlinear generalization of Euler equation will be considered in which the‎ ‎nonlinearities satisfy the smoothness conditions which guarantee‎ ‎the uniqueness of solutions of initial value problems‎. ‎However‎, ‎no‎ ‎conditions of sub(super)linearity are assumed‎. ‎Some new‎ ‎sufficient conditions are established ensuring oscillation of all‎ ‎solutions of this equation‎. ‎Examples are also provided to illustrate‎ ‎the relevance of the main results‎.


[1] R. P. Agarwal, A. Aghajani and V. Roomi, Existence of homoclinic orbits for general planar dynamical system of Liénard type, Dyn. Contin. Dis. Impuls. Syst. Ser. A Math. Anal. 18 (2012) 271–284.
[2] A. Aghajani, Y. Jalilian and V. Roomi, Oscillation theorems for the generalized Liénard system, Math. Comput. Modelling 54 (2011) 2471–2478.
[3] A. Aghajani and A. Moradifam, The generalized Liénard equations, Glasg. Math. J. 51 (2009) 605–617.
[4] A. Aghajani and A. Moradifam, On the homoclinic orbits of the generalized Liénard equations, Appl. Math. Lett. 20 (2007) 345–351.
[5] A. Aghajani, D. O’regan and V. Roomi, Oscillation of solutions to second-order nonlinear differential equations of generalized Euler type, Electronic J. Diff. Equ. 2013 (185) (2013) 1–13.
[6] A. Aghajani and V. Roomi, Property (X + ) for second-order nonlinear differential equations of generalized Euler type, Acta Math. Scientia 33B (5) (2013) 1398–1406.
[7] L. Cesari, Asymptotic Behaviour and Stability Problems in Ordinary Differential Equations, Springer-Verlag, Berlin, 1963.
[8] M. Gyllenberg and P. Yan, New conditions for the intersection of orbits with the vertical isocline of the Liénard system, Math. Comput. Modelling 49 (2009) 906–911
[9] T. Hara and J. Sugie, When all trajectories in the Lienard plane cross the vertical isocline?, Nonlinear Diff. Equ. Appl. 2 (4) (1995) 527–551.
[10] T. Hara and T. Yoneyama, On the global center of generalized Liénard equation and its application to stability problems, Funkcial. Ekvac. 28 (1985) 171–192.
[11] T. Hara, T. Yoneyama and J. Sugie, A necessary and sufficient condition for oscillation of the generalized Liénard equation, Annali Mat. Pura Appl. 154 (1989) 223–230.
[12] J. F. Jiang, The global stability of a class of second order differential equations, Nonlinear Anal. 28 (1997) 855–870.
[13] R. Kazemi and M. Mosaddeghi, Classification of bounded travelling wave solutions of the general Burgers-Boussinesq equation, Math. Interdisc. Res. 4 (2019) 263–279.
[14] A. Mohebbi and Z. Faraz, Unconditionally stable difference scheme for the numerical solution of nonlinear Rosenau-KdV equation, Nonlinear Anal. 1 (2016) 291–304.
[15] A. Saadatmandi and T. Abdolahi-Niasar, An analytic study on the Euler-Lagrange equation arising in calculus of variations, Comput. Methods Diff. Equ. 2 (3) (2014) 140–152.
[16] A. Saadatmandi and M. Mohabbati, Numerical solution of fractional telegraph equation via the Tau method, Math. Reports 17 (2) (2015) 155–166.
[17] G. Sansone and R.Conti, Equazioni Differenziali Non Lineari, Cremonese, Roma, 1956.
[18] C. Sturm, Sur une classe d’équations différentielles partielles, J. Math. Pures et Appl. de Liouville 1 (1836) 375–444.
[19] J. Sugie, Homoclinic orbits in generalized Liénard systems, J. Math. Anal. Appl. 309 (2005) 211–226.
[20] J. Sugie and T. Hara, Nonlinear oscillations of second order differential equations of Euler type, Proc. Amer. Math. Soc. 124 (1996) 3173–3181.
[21] B. Van der Pol, Sur les oscillations de relaxation, The Philos. Magazine 7 (1926) 978–992.
[22] G. Villari and F. Zanolin, On a dynamical system in the Liénard plane. Necessary and sufficient conditions for the intersection with the vertical isocline and applications, Funkcial. Ekvac. 33 (1990) 19–38.
[23] P. Yan and J. Jiang, On global asymptotic stability of second order nonlinear differential systems, Appl. Anal. 81 (2002) 681–703.
[24] X. Yang, Y. Kim and K. Lo, Sufficient conditions for the intersection of orbits with the vertical isocline of the Liénard system, Math. Comput. Modelling 57 (2013) 2374–2377.